# SDR DALA13051046812

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, SEAT TRACK BS 1540-1640, RBL 24.75 CHAFED AND AFT 8 INCHES EXFOLIATED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-52, ALLOWABLE DAMAGE I, DETAIL I,  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 AND DWG 146N5130.
